Convergence of logarithmic means of quadratic partial sums of double Fourier series

Tom 131 / 2013

Ushangi Goginava Colloquium Mathematicum 131 (2013), 99-112 MSC: Primary 42A24. DOI: 10.4064/cm131-1-9

Streszczenie

We investigate some convergence and divergence properties of the logarithmic means of quadratic partial sums of double Fourier series of functions, in measure and in the $L$ Lebesgue norm.

Autorzy

  • Ushangi GoginavaDepartment of Mathematics
    Faculty of Exact and Natural Sciences
    Iv. Javakhishvili Tbilisi State University
    Chavchavadze St. 1
    Tbilisi 0128, Georgia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek